Remarks on random walks on semi simple Lie groups
Formes et opérateurs différentiels sur les espaces analytiques complexes, Mémoires de la Société Mathématique de France, no. 54 (1977), p. 119-127
@incollection{MSMF_1977__54__119_0,
     author = {Rosenberg, Jonathan},
     title = {Remarks on random walks on semi simple Lie groups},
     booktitle = {Formes et op\'erateurs diff\'erentiels sur les espaces analytiques complexes},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {54},
     year = {1977},
     pages = {119-127},
     zbl = {0383.22005},
     mrnumber = {58 \#18737},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1977__54__119_0}
}
Rosenberg, Jonathan. Remarks on random walks on semi simple Lie groups, in Formes et opérateurs différentiels sur les espaces analytiques complexes, Mémoires de la Société Mathématique de France, no. 54 (1977), pp. 119-127. doi : 10.24033/msmf.239. http://www.numdam.org/item/MSMF_1977__54__119_0/

1. Azencott (R.). Espaces de Poisson des groupes localement compacts, Lecture Notes in Math., n° 148, Berlin and New York, Springer-Verlag, 1970. | MR 58 #18748 | Zbl 0208.15302

2. Furstenberg (H.). A Poisson formula for semi-simple Lie groups, Ann. of Math. ((2), t. 77, 1963, p. 335-386. | MR 26 #3820 | Zbl 0192.12704

3. Furstenberg (H.). Noncommuting random products, Trans. Amer. Math. Soc., t. 108, 1963, 377-428. | MR 29 #648 | Zbl 0203.19102

4. Gangolli (R.). Spherical functions on semisimple Lie groups, in Symmetric Spaces, ed. by W. M. Boothby and G. L. Weiss. New York, Marcel Dekker, 1972. | MR 54 #8172

5. Moore (C.C.) and Rosenberg (J.). Comments on a paper of Brown and Guivarc'h, Ann. scient. Ec. Norm. Sup. (4), t. 8, 1975, p. 379-381. | Numdam | MR 55 #570b | Zbl 0312.22009

6. Raugi (A.). Fonctions harmoniques sur les groupes localement compacts à base dénombrable, G. R. Acad. Sci. Paris, t. 282, 1976, Série A, p. 653-656. | MR 53 #3595 | Zbl 0358.60013

7. Raugi (A.). Fonctions harmoniques sur les groupes localement compacts à base dénombrable, to appear.

8. Virtser (A.D.). Central limit theorem for semisimple Lie groups, Theory of Prob. and Appl., t. 15, 1970, p. 667-687. | MR 44 #2263 | Zbl 0232.60004

9. Warner (G.). Harmonic Analysis on Semi-Simple Lie Groups I. Berlin and New York, Springer-Verlag, 1972. | Zbl 0265.22020

10. Wright (F. B.). Semigroups in compact groups, Proc. Amer. Math. Soc., t. 7, 1956, p. 309-311. | MR 17,1107i | Zbl 0071.25501